# SDR 2009FA0000587

- Difficulty date: June 27, 2009
- Submitted: June 28, 2009
- Operation: General aviation
- Aircraft: N318D
- Make and model: Beech 95-C55
- Aircraft serial: TE311
- Aircraft time: 3,750 hours
- Engine: Cont IO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 9632403887
- Condition: Corroded
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, PILOT SMELLED FUEL IN THE COCKPIT AND NON RATED FRONT SEAT PASSENGER SAW STREAM OF FUEL ON RT SIDE RUDDER PEDALS.  PILOT RETURNED TO THE HANGAR TO HAVE PROBLEM INVESTIGATED. UPON FURTHER INVESTIGATION FOUND RT SIDE RIGID ALUMINUM FUEL LINE THAT DELIVERS FUEL TO FUEL FLOW INDICATOR LEAKING. LINE WAS LOCATED ON RT SIDE OF ACFT FROM BULKHEAD FITTING TO AN AN JOINT FITTING BEHIND INSTRUMENT PANEL. FOUND LINE WAS CHAFING ON DEFROSTER DUCTING. ALSO THERE WAS EVIDENCE OF CORROSION OF THE LINE IN THE AREA OF THE ABRASION CAUSING A PINHOLE IN THE LINE, LEAKING FUEL INTO THE CABIN.  REPLACED LINE AND RETURN ACFT TO SERVICE.
